International Journal of Mathematics and Mathematical Sciences
Volume 25 (2001), Issue 3, Pages 213-216

Strong unique continuation of eigenfunctions for p-Laplacian operator

Islam Eddine Hadi and N. Tsouli

Département de Mathématiques et Informatique, Faculté des Sciences, Université Mohamed I, Oujda, Morocco

Received 28 January 2000

Copyright © 2001 Islam Eddine Hadi and N. Tsouli. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We show the strong unique continuation property of the eigenfunctions for p-Laplacian operator in the case p<N.